Is it possible to overdose without dying
Technically, yes, although most overdoses do result in a temporary type of death, that is overcome by resuscitation. Thanks! [ Source: http://www.chacha.com/question/is-it-possible-to-overdose-without-dying ]
More Answers to “Is it possible to overdose without dying“
- Is it possible to overdose without dying
- Technically, yes, although most overdoses do result in a temporary type of death, that is overcome by resuscitation. Thanks!
Related Questions Answered on Y!Answers
- is it possible to be fine after an overdose without going to the hospital?
- Q: i have heard of someone that overdosed but now they are perfectly fine. they didnt even go to the hospital and i really thought that they were going to die.so what i am wondering is, is it possible to be fine after overdosing without going to the hospital or anything?
- A: NO, OD is bad… if you OD your close to dead if not dead. You need medical help to get it out of your system as quickly as possible. In some cases you have to be monitored 24×7 until it has ran it’s course.
- Are you likely to die from an ecstasy overdose?
- Q: I want a good answer. Personally, I think that ecstasy is dumb and I would never do it but a friend of mine is in the hospital because she overdosed on ecstasy. She took 12 and she is having seizures. Is it possible to recover from a ecstasy overdose without brain damage?
- A: Honestly if your friend took 12 pills she was trying to overdose. Ive been to a lot of raves and I cant say Ive ever seen anyone take more than 3. Plus being a girl she’s more susceptible to the drugs effects. Anti-depressants and other psychiatric drugs are notorious for causing seizures when mixed with x, if that’s the case I wouldn’t worry about her, she’ll be fine, shes just an idiot. If shes not on any meds be sure to let her know that if she does it again, even if she only takes half a pill there is a HUGE chance it will result in a seizure b/c of this. Also there’s a good chance that its not the ecstasy that caused the seizures, its more likely whatever the drug was mixed with. As for long term effects (of ecstasy, cant speak for whatever else was in the pill) she should recover just fine, worst case scenario she will have depression issues (her serotonin levels will never reach their “normal” levels) and she may develop social anxiety (strange phenomenon that happens with excessive X users). Aside from short term mem. loss (depending on the cause of the seizures) she should be okay. If the seizures were caused by the other drugs in the pill who knows, or if they were caused by dehydration you have a bit more to worry about. You can find more precise info as well as case studies at erowid.com, scholarly sources as well as user experience. It would have been a good tool for your friend to use before trying the drug if she had her heart set on doing it…Hope she turns out and learns her lesson!
- What exactly happens from an overdose on Xanax? Is it painful?
- Q: I’m by no means suicidal.I was just wondering b/c a close friend of mine died two days ago from an overdose on Xanax and possible mixture of alchohol.He died in his sleep and I was wondering what happened and if he died peacefully without knowing.
- A: Xanax slows down all of your bodies functioning (mostly your breathing) to help you relax when you are having a panic attack. More than likely your friend just stopped breathing in his sleep, or because of the alcohol and xanax combo he could have died from alcohol poisoning because Xanax increases the effects of alcohol by keeping it in your system longer. Sorry for you loss! Heres a good website:http://www.drugs.com/xanax.html